# SDR SWAA075669

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 10,169 hours, 5,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS LENS BROKEN AT ROW 3 ABC.  REMOVED AND REPLACED LENS PER MM.
